| Model Number |
0227-6110 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
It was reported that during a gamma3 nail procedure, the bixcut reamer broke in the patient.All pieces were retrieved from the patient.The customer indicated that this device had been replaced in (b)(6) 2020.Update 05/05/2021: patient was being treated for primary, trochanteric hip fracture normal bone quality no images or x-rays are available.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device disposition is uknown.
Event or Problem Description
It was reported that during a gamma3 nail procedure, the bixcut reamer broke in the patient.All pieces were retrieved from the patient.The customer indicated that this device had been replaced in (b)(6) 2020.Update 05/05/2021: patient was being treated for primary, trochanteric hip fracture.Normal bone quality.No images or x-rays are available.